Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 47, Number 10

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 47, Number 10 (1941)
Bull. Amer. Math. Soc. 47 (1941)
More Information
Full-text PDF    
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 47, Number 10 (1941)
Bull. Amer. Math. Soc. 47 (1941)
More Information
Full-text PDF    
Continua of minimum capacity
G. C. Evans.
Bull. Amer. Math. Soc. 47 (1941), 717-733
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0005261
Conduction of heat in regions bounded by planes and cylinders
J. C. Jaeger.
Bull. Amer. Math. Soc. 47 (1941), 734-741
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0006010
On a theorem by J. L. Walsh concerning the moduli of roots of algebraic equations
Alexander Ostrowski.
Bull. Amer. Math. Soc. 47 (1941), 742-746
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0005160
Some exceptional values of the limit of the ratio of arc to chord
Richard Cohn.
Bull. Amer. Math. Soc. 47 (1941), 746-749
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0005663
A note on functions of exponential type
R. P. Boas Jr..
Bull. Amer. Math. Soc. 47 (1941), 750-754
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0004890
Representations of Boolean algebras
Orrin Frink Jr..
Bull. Amer. Math. Soc. 47 (1941), 755-756
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0005095
A fixed-point theorem for trees
A. D. Wallace.
Bull. Amer. Math. Soc. 47 (1941), 757-760
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0004758
On the definition of contact transformations
Alexander Ostrowski.
Bull. Amer. Math. Soc. 47 (1941), 760-763
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0005705
Fourteen species of skew hexagons
H. S. White.
Bull. Amer. Math. Soc. 47 (1941), 764-768
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0004980
On the existence of electrical networks
C. E. Clark.
Bull. Amer. Math. Soc. 47 (1941), 769-771
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0005486
On the spherical surface of smallest radius enclosing a bounded subset of $n$-dimensional euclidean space
L. M. Blumenthal and G. E. Wahlin.
Bull. Amer. Math. Soc. 47 (1941), 771-777
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0004992
The acyclic elements of a Peano space
A. D. Wallace.
Bull. Amer. Math. Soc. 47 (1941), 778-780
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0004757
On certain basic series
John A. Daum.
Bull. Amer. Math. Soc. 47 (1941), 781-784
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0005205
A note on finite regular rings
John Dyer-Bennet.
Bull. Amer. Math. Soc. 47 (1941), 784-787
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0005096
Osculating quadrics of ruled surfaces in reciprocal rectilinear congruences
M. L. MacQueen.
Bull. Amer. Math. Soc. 47 (1941), 788-795
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0005676
Indecomposable connexes
Paul M. Swingle.
Bull. Amer. Math. Soc. 47 (1941), 796-803
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0005334
A problem in partitions
Marshall Hall.
Bull. Amer. Math. Soc. 47 (1941), 804-807
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0005524
Mean-value surfaces
Maxwell Reade and E. F. Beckenbach.
Bull. Amer. Math. Soc. 47 (1941), 808-815
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0005685
Note on the distribution of values of the arithmetic function $d( m )$
M. Kac.
Bull. Amer. Math. Soc. 47 (1941), 815-817
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0004845
A characterization of the disc
C. V. Robinson.
Bull. Amer. Math. Soc. 47 (1941), 818-819
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0004987
On some properties of symmetrical perfect sets
R. Salem.
Bull. Amer. Math. Soc. 47 (1941), 820-828
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0005132